2019
Том 71
№ 11

All Issues

Shopf G.

Articles: 3
Article (Ukrainian)

Construction of an entire function of several variables with given asymptotic distribution of its zeros

Shopf G.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 4. - pp. 476–481

Article (Ukrainian)

Conjugate orders and conjugate types of diminution of a multidimensional probability law

Shopf G.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 701–707

Article (Ukrainian)

Associated types of entire characteristic functions of several variables

Shopf G.

Full text (.pdf)

Ukr. Mat. Zh. - 1977. - 29, № 4. - pp. 489–498